PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Syfilitische cerebrale gummata. Een pati├źntencasus
Author(s): HELSEN G, THIJS V
Journal: Tijdschrift voor Geneeskunde
Volume: 60    Issue: 22   Date: 2004   
Pages: 1633-1638
DOI: 10.2143/TVG.60.22.5002033



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

18.206.15.215.